# SDR AALA201803139019

- Difficulty date: February 28, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Slat Track Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UPPER BOLT ON  SLAT TRACK NR 4 OF THE RIGHT WING.  REPLACED THE BOLT IAW AMM 27-84-63.
